# SDR CA150910003

- Difficulty date: August 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IT WAS REPORTED THAT THE ACFT HAD JUST DEPARTED AIRPORT AND WAS CLIMBING THROUGH 300 FT, WHEN A LOUD NOISE WAS HEARD FROM 1 OF THE ENGINES.  THE PROPELLER AUTO-FEATHERED, AND THE ENGINE SHUTDOWN IMMEDIATELY. THE ACFT LANDED SINGLE ENGINE WITHOUT INCIDENT.  NO DETAILS ON ENGINE CONDITION ARE AVAILABLE AT THIS TIME.
